# SDR SWAA2024010336970

- Difficulty date: January 2, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 46,315 hours, 28,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT EMERGENCY LIGHT OUT<[01] RELAMPED RIGHT OVERWING EXIT EMERGENCY LIGHT PER AMM 33-51-04; OPS CHECK GOOD AT THIS TIME.
